# SDR RSH2004F00000

- Difficulty date: July 8, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N220RS
- Make and model: Cessna 402C
- Aircraft serial: 402C0220
- Engine: Cont TSIO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Barrel
- Part number: 51411035
- Condition: Cracked
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF LANDING GEAR A CRACK WAS FOUND ON LT LANDING GEAR ANCHOR LUG UPPER TORQUE LINK AND TRUNION ASSY.
